# SDR HEEA968398

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010110105
- Condition: Defective
- Location: M/R Thrust
- Part time: 204 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST WASHER REMOVED DUE TO TIGHT TRUNNION AND UNABLE TO BALANCE.  CHECKED CENTERING AND FOUND WITHIN LIMITS.  FOUND THRUST PLUGS BREAKING DOWN, CAUSING TIGHT TRUNNION.
